# SDR HALA2011071300325

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 33,431 hours, 6,204 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT SIDE BOGIE TILT ACTUATOR LEAKING.  PERFORMED LEAK CHECK WITH ALL HYD PUMPS ON, NO LEAK FOUND FOR REPORTED AREA OK FOR SERVICE IAW AMM 29-11-00 PA601. NO STATIC LEAK NOTED.
